# SDR MWEA00587

- Difficulty date: July 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 14589
- Condition: Discharged
- Location: Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - FOUND EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER WAS TRIPPED, RESET IT AND IT TRIPPED AGAIN.  FOUND 2 BATTERY PACKS FAULTY, REMOVED AND REPLACED BOTH.  ONE LISTED BELOW, THE OTHER P/N NR 60-0304-51 S/N 9915.  THE -31''S ARE BEING CONVERTED TO -51''S BY SB NR 60-0304-33-0021.  (M)
